eISSN: 2299-0046
ISSN: 1642-395X
Advances in Dermatology and Allergology/Postępy Dermatologii i Alergologii
Current issue Archive Manuscripts accepted About the journal Editorial board Journal's reviewers Abstracting and indexing Subscription Contact Instructions for authors
SCImago Journal & Country Rank
3/2014
vol. 31
 
Share:
Share:
more
 
 
abstract:

Case report
Stevens-Johnson syndrome/toxic epidermal necrolysis presumably induced by norfloxacin

Jolanta Maciejewska
,
Marek Jankowski
,
Barbara Zegarska
,
Rafał Czajkowski

Postep Derm Alergol 2014; XXXI, 3: 194–196
Online publish date: 2014/06/13
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare mucocutaneous, unpredictable, life-threatening drug side reactions. A very rare case of norfloxacin-induced SJS/TEN overlap with uncommon clinical presentation in a patient with a suspected urinary tract infection is reported. The SJS/TEN management with possible treatment capabilities are discussed. In spite of only two previous reports of norfloxacin-induced SJS and TEN we believe that awareness of norfloxacin adverse reactions needs to be raised among prescribers.
keywords:

Stevens-Johnson syndrome, toxic epidermal necrolysis, norfloxacin

Quick links
© 2019 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe